论文期刊

Finite difference/spectral-Galerkin method for a two-dimensional distributed-order time–space fractional reaction–diffusion equation




作者: Shimin Guo, Liquan Mei, Zhengqiang Zhang, Yutao Jiang
发表/完成日期: 2018-11-01
期刊名称: Applied Mathematics Letters
期卷:
相关文章:
论文简介
Shimin Guo, Liquan Mei, Zhengqiang Zhang, Yutao Jiang, Finite difference/spectral-Galerkin method for a two-dimensional distributed-order time–space fractional reaction–diffusion equation, Applied Mathematics Letters, Volume 85, November 2018, Pages 157-163